Quasi-compactness and uniform ergodicity of Markov operators

Research output: Contribution to journalArticlepeer-review


It is shown that, for Markov operators, uniform ergodicity with finite dimensional fixed points space is equivalent to quasi compactness. For ergodic transition probabilities, strong convergence of the averages is shown equivalent to quasi-compactness, even when the a-algebra is not countably generated.
Original languageEnglish
Pages (from-to)345-354
Number of pages10
JournalAnnales de l'Institut Henri Poincaré, Probabilités et Statistiques
StatePublished - 1975


Dive into the research topics of 'Quasi-compactness and uniform ergodicity of Markov operators'. Together they form a unique fingerprint.

Cite this